MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL; ENDO-MODEL -M, MODULAR STEMS, CEMENTED, COCRMO, TINBN, CONICAL, L= 135 MM, Ø=16

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL; ENDO-MODEL -M, MODULAR STEMS, CEMENTED, COCRMO, TINBN, CONICAL, L= 135 MM, Ø=16
Model Number 15-3950/05
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
The link endo-model-m knee system was implanted on (b)(6) 2022.The surgeon suspects loosening of the cemented femoral stem and plans revision with cementless stems.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.Update 10/14/2025: due to new received information, the problem description and the affected medical device have been updated / corrected.Instead of the femoral stem the tibial stem has been revised.The review of the device history record of the tibial stem showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
The link endo-model-m knee system was implanted on (b)(6) 2022.The surgeon suspects loosening of the cemented femoral stem and plans revision with cementless stems.[customer] update / correction (b)(6) 2025: surgeon suspects loosening of the proximal end of the tibial construct which included poly augments.Revision occured.[customer].
 
Event or Problem Description
The link endo-model-m knee system was implanted on (b)(6) 2022.The surgeon suspects loosening of the cemented femoral stem and plans revision with cementless stems.[customer]: update / correction 2025-10-09: surgeon suspects loosening of the proximal end of the tibial construct which included poly augments.Revision occured.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.Update 10/14/2025: due to new received information, the problem description and the affected medical device have been updated / corrected.Instead of the femoral stem the tibial stem has been revised.The review of the device history record of the tibial stem showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.

Brand Name
ENDO-MODEL
Common Device Name
ENDO-MODEL -M, MODULAR STEMS, CEMENTED, COCRMO, TINBN, CONICAL, L= 135 MM, Ø=16
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key22584667
Report Number3004371426-2025-00036
Device Sequence Number19958776
Product Code KRO
UDI-Device Identifier04026575431670
UDI-Public04026575431670
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152431
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number15-3950/05
Device Catalogue Number15-3950/05
Device Lot Number1941188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer06/27/2025
06/27/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/15/2025
11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale